Journal of the Mathematical Society of Japan

A diffusion process in a Brownian environment with drift

Kiyoshi KAWAZU and Hiroshi TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 49, Number 2 (1997), 189-211.

Dates
First available in Project Euclid: 11 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226417493

Digital Object Identifier
doi:10.2969/jmsj/04920189

Mathematical Reviews number (MathSciNet)
MR1601361

Zentralblatt MATH identifier
0914.60058

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 60F05: Central limit and other weak theorems 60F15: Strong theorems 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

KAWAZU, Kiyoshi; TANAKA, Hiroshi. A diffusion process in a Brownian environment with drift. Journal of the Mathematical Society of Japan 49 (1997), no. 2, 189--211. doi:10.2969/jmsj/04920189. http://projecteuclid.org/euclid.jmsj/1226417493.


Export citation